# SDR SCNA01710

- Difficulty date: August 16, 2001
- Submitted: August 28, 2001
- Operation: Air carrier
- Aircraft: N289SC
- Make and model: Boeing 727259
- Aircraft serial: 22475
- Aircraft time: 47,254 hours, 28,427 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT HAND AFT LAVATORY SMOKE DETECTOR INOPERATIVE.  REMOVED AND REPLACED SMOKE DETECTOR.
